# SDR AALA20110609TUL11

- Difficulty date: June 9, 2011
- Submitted: June 10, 2011
- Operation: Air carrier
- Aircraft: N598AA
- Make and model: Doug DC-9-83
- Aircraft serial: 53288
- Aircraft time: 60,417 hours, 25,435 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pan
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER AFT CORNER OF WINDOW RINGPAN IS CRACKED LEFT STATION 1041.  CUT OUT CRACKED AREA OF WINDOW RINGPAN.  INSTALLED DOUBLER PER AARD 53-10-00-25.
